# SDR BAQA082694

- Difficulty date: December 27, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 1,478 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cushion
- Part number: 3120
- Part serial: 0085
- Condition: Unserviceable
- Location: Seat
- Part time: 623 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSHIONING BEYOND SERVICEABLE LIMITS.  REPLACED WITH SERVICEABLE SEAT.
